# SDR 98ZZZX1762

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Rod Assy
- Part number: 1171120301
- Condition: Worn
- Location: M/R Xmsn Mt
- Part time: 2,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD ASSY BEARINGS SPINNING IN LINK.  REMOVED AND REPLACED.
